Smoothness of solutions of a problem with an oblique derivative
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a0,
author = {K. I. Bazyk},
title = {Smoothness of solutions of a problem with an oblique derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {3--11},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a0/}
}
K. I. Bazyk. Smoothness of solutions of a problem with an oblique derivative. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 3-11. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a0/